Spatial spline regression models

Authors: Sangalli, Laura M.; Ramsay, James O.; Ramsay, Timothy O.

Source: Journal of the Royal Statistical Society: Series B (Statistical Methodology), Volume 75, Number 4, 1 September 2013 , pp. 681-703(23)

Publisher: Wiley-Blackwell

Buy & download fulltext article:

OR

Price: $48.00 plus tax (Refund Policy)

Abstract:

Summary

We describe a model for the analysis of data distributed over irregularly shaped spatial domains with complex boundaries, strong concavities and interior holes. Adopting an approach that is typical of functional data analysis, we propose a spatial spline regression model that is computationally efficient, allows for spatially distributed covariate information and can impose various conditions over the boundaries of the domain. Accurate surface estimation is achieved by the use of piecewise linear and quadratic finite elements.

Document Type: Research Article

DOI: http://dx.doi.org/10.1111/rssb.12009

Publication date: September 1, 2013

Related content

Tools

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page